Couldn't find what you looking for?

TRY OUR SEARCH!

I WAS JUST WONDERING IF IT IS SAFE TO NOT HAVE ANY PERIODS AT ALL AS I HAVE THE CONTRACEPTIVE IMPLANT (IMPLANON) FOR A YEAR THIS MONTH AND HAVE ONLY HAD ONE PERIOD SINCE. I KNOW THE SIDE EFFECTS WERE TO EITHER HAVE PROLONGED BLEEDING OR NONE AT ALL BUT IS IT SAFE FOR YOUR BODY TO NOT HAVE ANY. IS IT HEALTHY?? WHAT ARE HAPPENING TO MY EGGS AND WHAT IS STOPPING ME FROM BLEEDING (NOT THAT I MIND, PERIODS ARE NO GIRLS BEST FRIENDS) I WOULD JUST LIKE TO KNOW IF I AM STILL HEALTHY.

Loading...

It is a common side effect, it may take a while for your body to begin menstruating again after it is removed, but should have no long term effect on your fertility
Reply

Loading...

Hey this is to kirsty100803, or anyone who has been on Implanon:
I had a miscarrige (for which i did bleed out), about a month after I got the implant put in, it has been well over a month and no period, so I am afraid I may be pregnant again....did anyone just stop having periods right after the shot?
Reply

Loading...

Hi All,

I had an implanon impland nearly three years ago, for the first year and a half, my periods were all over the plac,e I would go from a bleed that lasted for two weeks, to bi-monthly, that lasted only a couple of days, and back again... then a little over a year ago, my periods just stopped, unformtunately back pain and stomach cramps did not (although lighter than before)... I completed pregnancy tests on a regular basis, just to make sure - bit surely this can't be good for my body?? I've just had my first period for aliitle over a year, and still have 7-8 months before my implant expires - please can someone tell me whether this is normal or not?

Thanks...
Reply

Loading...

Hi All,

I had an implanon implant nearly three years ago, for the first year and a half, my periods were all over the place I would go from a bleed that lasted for two weeks, to bi-monthly, that lasted only a couple of days, and back again... then a little over a year ago, my periods just stopped, unformtunately back pain and stomach cramps did not (although lighter than before)... I completed pregnancy tests on a regular basis, just to make sure - bit surely this can't be good for my body?? I've just had my first period for a liitle over a year, and still have 7-8 months before my implant expires - please can someone tell me whether this is normal or not? ?

Thanks...
Reply

Loading...

I only had my Implanon placed 6 weeks ago, since having it placed, I have had constant migraines, mood swings, depression and weight gain. I went to my doctor who would not take it out and told me to wait it out, so I went and got a second opinion, they are having it taken out on Friday because it is not working for me at all. I think that it may help for some people but this was probably the worse mistake I ever made. Any one else with these same problems?
Reply

Loading...

i had my implanon inserted just under two months ago

i got my period about three weeks after insertation, and im still going

is this healthy, or is my body rejecting it?
should i wait it out or get it removed?
Reply

Loading...

I had the implant in for three months and they were the worst three months. put on nearly a stone and a half in weight , awful mood swings and no periods. had it taken out a month ago and still not had a period, bit worrying, definitely would not recommend having it to anyone.
Reply

Loading...

I got the implant in at the end of last month. It's not a long time, I know, but since then I don't seem to have had any problems. It's acted in the same way for me as the pill did, making my period a lot lighter. Aside from that I Haven't really experienced any of the side-effects I've heard about.
Reply

Loading...

I actually had my implanon put in about a year ago... right from the start I didn't have any periods... and then as the first of the year approached, (a little over a year of having it) I received my period... and now I've had 2 periods for the month of january... So it makes me wonder.... did I get pregnant and possibly miscarry? Or is the rod not working anymore.... or is my body just finally deciding to have its monthly period.
Reply

Loading...

Implanon users. mood swings weight gain and interruption of your menstrual period is normal. Implanon releases hormones into your body so you are going to experience changes in your body and emotion till your body has a chance to balance itself out again. Different body types cause the length of these changes to be greater or lesser depending. Do not worry if your period is irregular because it is just a sign your body is trying to balance out your hormone levels. Your cycle may stay irregular or it may go away, but it all depends on your body type and hormone balance with in it.
Reply

Loading...

Hi Whitney

I had my implant fitted Jan 08, so have had it about a year. Had a normal period the next month after gettin it fitted but then they stopped completely (which was ace!)

Since Christmas I've had 3 periods - I come off for a week then it starts again!



Not really had any other problems except spots - I never had them before! And my boobs have grown which is gd!



Going doctors next week to see about my periods as they are really gettin on my nerves - I have a boyfriend so would like to be able to get intimate with him!



Would possibly consider getting mine removed if it continues even tho I dont trust the pill and I wont have the injection.
Reply

Loading...

im on my final year of having the implant my periods are now twice a month which is sending my libido up and down and putting a huge strain on my relationship. 8-| but i suppose it makes it safer. Do go for regular check ups and monitor yourself i know it sounds strange but it helps the nurse to know whether you are reacting to the implant or whether its caused by another reason. Hope this helps!
Reply

Loading...

Hello ladies,

I recently found out that I am pregnant. The funny thing is I have had Implanon in for several months. No I did not got pregnant before I got it. The time table doesn't add up. Be careful NO METHOD is a guarantee.
Reply

Loading...

Implanon is a PROGESTIN only birth control. It contrains absolutely no estrogen. How progestin acts is it actually stops ovulation, meaning you will not release an egg every month. There is no studies regarding if Implanon is less effective in overweight women (as it does with the Depo shot). Progestin also increases cervical mucous which makes it harder for sperm to travel to meet a rouge egg. Before starting ANY birth control method you should talk with your doctor. If you are interested in one of them bring it up and if your questions aren't answered seek a second opinion. Estrogen is the hormone that usually makes migraines more frequent or worse, not progestin, but anything is possible. The bleeding in all studies that I've read are indivudual. Some people will probably bleed the ENTIRE time. It is ALRIGHT to miss periods as your body is not releasing an egg, which will eventually cause your uterus to stop lining itself which will cause it to stop shedding the lining. The most important thing I can say is RESEARCH before you buy!
Nursing student and Implanon user
Reply

Loading...